# SDR MZZA98210

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3 Nacelle
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TKK - FLT 957 - NR 3 ENGINE WITH HEAVY VIBRATION.  MAINTENANCE FOUND TURBINE BLADES MISSING IN EXHAUST SECTION.  MAINTENANCE REMOVED AND REPLACED NR 3 ENGINE PER WORKCARD 07-7100-1-8001.  OPS AND LEAK CHECK COMPLIED WITH, NO LEAKS NOTED.  POWER ASSURANCE RUN COMPLIED WITH PER WORKCARD 07-7100--1-7001.  CHECK NORMAL AND RELEASED AIRCRAFT FOR SERVICE.  (M)
